# SDR CA090129002

- Difficulty date: November 13, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0283353
- Condition: Leaking
- Location: Mlg
- Part time: 159 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WAS FOUND LOW ON PRESSURE UPON DAILY INSPECTION.  ATTEMPT TO INFLATE TO PROPER PRESSURE WAS DONE, BUT TIRE FAILED TO MAINTAIN PRESSURE.  WHEEL ASSEMBLY REMOVED FROM SERVICE.  FURTHER INSPECTION REVEALED THAT TIRE HAS PRESSURE LEAKS FROM AROUND BEADSEAT AREA ON INNER AND OUTER SIDES OF TIRE.  ALSO DISCOVERED ON INSPECTION THAT LEAKS WERE DISCOVERED FURTHER UP THE SIDEWALL TO TREAD.  ALSO THAT THIS TIRE IS A RECAPPED TIRE IN ITS 1ST SCHEDULED RECAP.
